# SDR NSVA97009

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215CJ
- Make and model: Beech 1900D
- Aircraft serial: UE215
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1295210501
- Condition: Loose
- Location: Lt Te Flap
- Part time: 2,447 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EVENING WALK AROUND IT WAS NOTED THAT THE LEFT INBOARD FLAP ACTUATOR WAS LOOSE.  THE PLAY IN THE FLAP ACTUATOR WAS CAUSED BY LOOSE SELF LOCKING NUTS.  THE NUTS WERE FOUND SERVICEABLE AND RETORQUED.  (M)
